MathSciNet Relay Station
MathSciNet bibliographic data
MR2197451 60H15 (35R60 60G15)
Dalang, Robert C.; Lévêque, Olivier Second-order hyperbolic S.P.D.E.'s driven by homogeneous Gaussian noise on a hyperplane. Trans. Amer. Math. Soc. 358 (2006), no. 5, 2123–2159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement